Welcome to EpilepsyU.com a social network dedicated to the epilepsy community

Activity

  • Anastacia Johnson posted an update in the group Group logo of Students with epilepsyStudents with epilepsy 3 weeks, 5 days ago

    So I finally registered for the sight after almost 3 years of being to prideful to talk to anyone about how my seizures are effecting my life. I was enrolled in a culinary program but had to drop out because I was constantly having muscle twitches. I almost cut another students throat just because of a body twitch. I am on lamictal, depakote, and vyvanse. Depakote and lamictal are my main seizure medications, and vyvanse is something that is supposed to help counteract some side effects of the medications. If I do not take the vyvanse then I will not focus, my memory is shot, I am exhausted all day and can literally sleep all day only getting up to use the restroom.

Lost Password

Register